# SDR SWAA2023060144176

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY DOOR CUT-OUT AFT SHIELD AT STA 500+10; 500+12.5 TO 500+15.5; AND 500+12; RBL 24 WL 156.<[01] FOUND TO BE OUT OF LIMITS PER B 737-700 SRM 53-30-15-1A-1;[02] B 737-700 SRM 53-30-15-1A-1 IS APPLICABLE REFERENCE;[03] VERIFIED CORRECTIVE ACTION 1-2 AND MEASUREMENT TABLE;[04] REMOVED SHIELD PER B737-700 SRM 51-40-02;[15] INSTALLED FWD CARGO BAY DOOR -OUT AFT SHIELD AT STA 480+14 TO 500A RBL 24 WL 156 IAW SRM 51-40-02 AND DWG 143A8126 REV;-;[16] VERIFIED CORRECTIVE ACTION STEP 15.;[17] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
